# SDR DL72S981959

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65562312
- Condition: Cracked
- Location: Bs 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SURROUND SKIN ASSY WAS FOUND WITH A 2.25 INCH TYPICAL CRACK IN THE BEAR STRAP AT THE UPPER HINGE CUTOUT.  THE CRACK WAS REPAIRED PER BAC S/B 727-53-0136, REV 3.  THE REPAIR WAS DOCUMENTED PER ER/A 365667-14.  NOTE:  THE BEAR STRAP HAD THE S/B 53-0136 CORNER RADIUS TRIM MODIFICATION ACCOMPLISHED PRIOR TO CRACK INITIATION.
